Bulletin of the Section of Logic 44/1-2 (2015)


  1. Authors:
    Wojciech DZIK, Beniamin WROBEL

    Title:
    Unifiability in Relation Algebras and in Products of S5

    Pages:
    1-14
    File:
    bibtex
    Abstract ( + )
  2. Authors:
    Marcin LAZARZ, Krzysztof SIEMIENCZUK

    Title:
    Note on some Characterization of Distributive Lattices of Finite Length

    Pages:
    15-17
    File:
    bibtex
    Abstract ( + )
  3. Authors:
    Vladimir SHALACK

    Title:
    On Some Applied First-Order Theories which Can be Represented by Definitions

    Pages:
    19-24
    File:
    bibtex
    Abstract ( + )
  4. Authors:
    Rohan FRENCH and Lloyd HUMBERSTONE

    Title:
    An Observation Concerning Porte's Rule in Modal Logic

    Pages:
    25-31
    File:
    bibtex
    Abstract ( + )
  5. Authors:
    George VOUTSADAKIS

    Title:
    Categorical Abstract Algebraic Logic Referential π-Institutions

    Pages:
    33-51
    File:
    bibtex
    Abstract ( + )
  6. Authors:
    Andrzej BILAT

    Title:
    Non-Fregean Logics of Analytic Equivalence I

    Pages:
    53-68
    File:
    bibtex
    Abstract ( + )
  7. Authors:
    Andrzej BILAT

    Title:
    Non-Fregean Logics of Analytic Equivalence II

    Pages:
    69-79
    File:
    bibtex
    Abstract ( + )
  8. Authors:
    G. C. RAO, Venugopalam UNDURTHI

    Title:
    Closure Operators on Complete Almost Distributive Lattices-III

    Pages:
    81-93
    File:
    bibtex
    Abstract ( + )